Volume 4, Number 1 (12-2003)                   IJPR 2003, 4(1): 41-47 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Golshan M M, Moradi M. Stability of solitary solutions to the cubic-quintic nonlinear Schrodinger equation (CQNLSE). IJPR. 2003; 4 (1) :41-47
URL: http://ijpr.iut.ac.ir/article-1-205-en.html

Abstract:   (13509 Views)

Analytical investigation of the stability of solitary solutions to the Cubic-Quintic Nonlinear Schr ö dinger Equation (CQNLSE), which governs the propagation of electromagnetic fields in nonlinear fibers, is the main subject of this article. Assuming a perturbation of the form  in the solutions and using the theory of operators, we show that for CQNLSE , is pure imaginary so that such perturbations do not destroy the stability of the solutions.

We also introduce a Hamiltonian, from which CQNLSE is derivable, and calculate its first and second order variations under the aforementioned perturbation. It is shown that the first order variation vanishes and the second one is positive, which is a further indication of the stability of the solutions .
Full-Text [PDF 209 kb]   (1831 Downloads)    
Type of Study: Research | Subject: general

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb